MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911416350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Myocardial Infarction (1969); Occlusion (1984)
Date of Event 01/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that myocardial infarction and restenosis occurred.In (b)(6) 2013, the patient presented due to unstable angina and myocardial infarction and was referred for cardiac catheterization.Subsequently, coronary angiography was performed.Target lesion # 1 was a de novo lesion located in the distal right coronary artery (rca) with 100% stenosis and was 15mm long with a reference vessel diameter of 3.0mm and was treated with pre-dilatation and placement of a 3.00x16mm promus element¿ plus stent.Following post dilatation, with 0% residual stenosis and timi 3 flow.Target lesion #2 was a de novo lesion located in the proximal left anterior descending (lad) with 95% stenosis and was 15mm long with a reference vessel diameter of 3.5mm and was treated with pre-dilatation and placement of a 3.50x16mm promus element¿ plus stent.Following post dilatation, with 0% residual stenosis and timi 3 flow.Two days post procedure, the patient was discharged on aspirin.In (b)(6) 2017, the patient was presented to emergency department with the complaints of chest pain, chest pressure.The patient had mild shortness of breath and diaphoresis and was hospitalized on the same day.The patient's cardiac enzymes were noted to be elevated and the site as reported an event of acute st segment elevation myocardial infarction.Subsequently, the patient was referred for cardiac catheterization.The 95% stenosis located in proximal lad was treated with balloon angioplasty and placement of 3.5 x 16mm bare metal rebel stent into the proximal segment of previously deployed study stent.Post-procedure course was uncomplicated.Two days post procedure, the event was considered as resolved and the patient was discharged from the hospital in a stable condition.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7301650
Report Number2134265-2018-01438
Device Sequence Number11072018
Product Code NIQ
UDI-Device Identifier08714729808015
UDI-Public08714729808015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2013
Device Model NumberH7493911416350
Device Catalogue Number39114-1635
Device Lot Number15764913
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR